# SDR AALA202209301901

- Difficulty date: September 28, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N509AY
- Make and model: Airbus A300*
- Aircraft serial: 3796
- Aircraft time: 46,369 hours, 16,998 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: None
- Condition: Contaminated
- Location: Zone 100 - Fuse
- Component: Apu, Honeywell, 1319A
- Component part number: 38007081
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: WITH THE RIGHT HAND ENGINE GENERATOR INOPERATIVE AND ON MEL, THE APU AUTO SHUT DOWN ON INITIAL CLIMBOUT AT FL 290. THE AIRCRAFT RETURNED TO PDX AND DECLARED AN EMERGENCY DUE TO THE AIRCRAFT WAS DOWN TO 1 GENERATOR. THE AIRCRAFT LANDED SAFELY AT PDX AND TAXIED TO THE GATE UNDER ITS OWN POWER. ** ORIGINAL REPORT WAS AALA202209299956** MAINTENANCE FOUND APU OIL COOLING FAN LEAKING OIL INTO THE APU OIL PRESSURE SWITCH CANNON PLUG. REPLACED APU OIL COOLING FAN PER AMM 49-52-51 AND CLEANED APU OIL PRESSURE SWITCH CANNON PLUG (AALA202209301901). A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
